Accessibility navigation


Recurrence and higher ergodic properties for quenched random Lorentz tubes in dimension bigger than two

Seri, M., Lenci, M., Degli Esposti, M. and Cristadoro, G. (2011) Recurrence and higher ergodic properties for quenched random Lorentz tubes in dimension bigger than two. Journal of Statistical Physics, 144 (1). pp. 124-138. ISSN 0022-4715

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1007/s10955-011-0244-5

Abstract/Summary

We consider the billiard dynamics in a non-compact set of ℝ d that is constructed as a bi-infinite chain of translated copies of the same d-dimensional polytope. A random configuration of semi-dispersing scatterers is placed in each copy. The ensemble of dynamical systems thus defined, one for each global realization of the scatterers, is called quenched random Lorentz tube. Under some fairly general conditions, we prove that every system in the ensemble is hyperbolic and almost every system is recurrent, ergodic, and enjoys some higher chaotic properties.

Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:47045
Publisher:Springer

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation